ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2016.2.7538

Noethericity and index of characteristic bisingular operator with shift

Efimov S. V.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 2.
Abstract:
Noethericity conditions are investigated and  index formulas are obtained for characteristic bisingular operators with coordinate-wise and cross shifts. The problem is reduced to the case of bisingular operators without shifts.
Keywords: Noethericity, index, bisingular operator, shift.
Language: Russian Download the full text  
For citation: †Efimov S. V. Noethericity and index of characteristic bisingular operator with shift. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 2, pp.46-48. DOI 10.23671/VNC.2016.2.7538
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт